# SDR UPS97822817

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 2646348502
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, DOUBLER HAS CORROSION APPROX FS 900 ABOVE LONG 24 O/B TOP RT MLG WW.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-20, 51-1-20D, 53-2-0.
